Fentanyl and Midazolam induced Respiratory Arrest and Neuromuscular Paralysis during Day Care Surgery: A case report.
Аннотация
We report a 44 year-old, American Society of Anesthesiologist Class I (ASA I), female patient scheduled for elective excision of a small lipoma of the left thigh. She went into a 90 minute apnea and complete muscle paralysis as evidenced by the absence of all stimulatory responses by a peripheral nerve stimulator after receiving midazolam (1.0 mg) and fentanyl (100 μg) intravenously for sedation and analgaesia. The patient made an uneventful recovery after 90 minutes. No cause and effect relationship could be established between the administered drugs and this unusual response.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.